# SDR QXEA2015040200164

- Difficulty date: March 23, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 33,308 hours, 34,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD PAX DOOR THRESHOLD PLATE. REMOVED CORRODED THRESHOLD PLATE, PN  85329539-105, REF SRM 51-42-05-02-01-4 (E).  INSTALLED NEW THRESHOLD PLATE, PN 85329539-105 REF SRM 51-42-05, REPAIR-01.  LOCATED AND DRILLED NEW THRESHOLD PLATE, PN 85329539-105 REF SRM 51-40-07, REPAIR-01. COMPLIED WITH FORM M-184.
